Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Blood filled blisters in the legs and inner arms. No pain and no itching. History of having hives. Gets bruised easily. Need advice

I have tiny blood blisters that appear on my legs and my inner arms. I have no pain & no itching. It is like a red rash that appears from time to time. It seems to spread day by day then dissapears(last 3-4) days. I have had hives before and there was itching a swelling involved. This is different. I ve also noticed that I bruise easily. Should I be alarmed?
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,  
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Exact diagnosis can be made only by examination.
You may have blisters or purpuras.
Blisters are fluid filled and if blood is present then it is a serious issue. You should immediately contact with dermatologist ans physician.
If purpuras are present then you may have deranged clotting time & bleeding time.
You should go for BT/CT test.
Get well soon,
Dr.Mayank Bhargava
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor